# SDR SCNA20240716274

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 70,624 hours, 26,730 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Damaged
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR HOOK SWIVELS. REMOVED HOOK FASTNERS AND REINSTALLED NEW INDOOR BUSSLE (L2 SLIDE) NO CHECKS OK. SRM REF 51-40-02 JOB COMPLETE OK FOR SERVICE.
